Sh:211

Bib entry
@article{Sh:211,
 author = {Shelah, Saharon},
 title = {{The Hanf numbers of stationary logic. II. Comparison with other logics}},
 journal = {Notre Dame J. Formal Logic},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {33},
 number = {1},
 year = {1992},
 pages = {1--12},
 issn = {0029-4527},
 doi = {10.1305/ndjfl/1093636007},
 mrclass = {03C75 (03C55 03E35)},
 mrnumber = {1149955},
 mrreviewer = {M. Makkai},
 doi = {10.1305/ndjfl/1093636007},
 note = {\href{https://arxiv.org/abs/math/9201243}{arXiv: math/9201243}},
 arxiv_number = {math/9201243}
}